# SDR MVH0064198

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 6720 · Tail Rotor Control System
- Part: Servo Control
- Part number: SC4161B
- Condition: Leaking
- Location: Cyclic
- Part time: 949 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO CONTROL LEAKING AT SHAFT SEAL.
